Reductil Doesn't Work On Me! Caused By Antidepressent Pills?

I’ve started to take Reductil since two weeks ago. Although the side effects are obvious, but I haven’t lost any weight. I take the combination of antidepressent pills: Zoloft, Epilim, and Lamictal at the same, do they interfere with Reductil??
Or is it because I’ve lost 13 pounds in one month and have reached the weight plateau?.

One thought to “Reductil Doesn't Work On Me! Caused By Antidepressent Pills?”

  1. Your at a plateau, you need to add maybe 10 extra minutes to some exercise or cut down a little more to shock the system back into weight loss mode. One thing you might not have considered is that as you lose the weight, your body will re-shift the weight to evenly proportion the weight that you have loss, and it’s not abnormal to stop losing for a few weeks while your body readjusts and than you will take off losing again. Antidepressants, usually don’t cause much weight gain and the ones your taking are not famous for causing weight gain as long as you remain active. The benefit of taking them out weighs not taking them. You can also add some extra fiber to your diet and drink extra fluids.

Leave a Reply